# SDR AALA202105279018

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 65,941 hours, 24,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2680
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FWD CABIN EXIT SIGN LIGHTS AND EXIT MARKER LIGHTS NOT FUNCTIONING PROPERLY. REPLACED LH FWD EMERGENCY POWER SUPPLY UNIT IAW AMM 33-50-38, OPS CHECK GOOD.
